Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 2

 
   

On the Nature of Solutions of Neutral Differential Equations with Periodic Coefficients

PP: 393-399
doi:10.18576/amis/110206
Author(s)
Cemil Tunc, Yener Altun,
Abstract
By this work, we construct certain specific assumptions guaranteeing the asymptotic stability (AS) of trivial solution to a retarded linear neutral differential equation with periodic coefficients, and we estimate the decay rate of the solutions of the considered equation. To reach the desirable results, we benefit from a Lyapunov functional. We give an example to show applicability of the constructed assumptions and use MATLAB-Simulink to show the behaviors of the paths of the solutions of the considered equation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved